The Mostar Index of Fibonacci and Lucas Cubes


Creative Commons License

Egecioglu O., SAYGI E., SAYGI Z.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.44, no.6, pp.3677-3687, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1007/s40840-021-01139-2
  • Journal Name: BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.3677-3687
  • Keywords: Fibonacci cube, Lucas cube, Mostar index
  • Hacettepe University Affiliated: Yes

Abstract

The Mostar index of a graph was defined by Doslic, Martinjak, Skrekovski, Tipuric Spuzevic and Zubac in the context of the study of the properties of chemical graphs. It measures how far a given graph is from being distance-balanced. In this paper, we determine the Mostar index of two well-known families of graphs: Fibonacci cubes and Lucas cubes.